zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Almost periodic solutions of neutral functional differential equations. (English) Zbl 1191.34089
The authors investigate the initial value problem for nonlinear neutral functional differential equations. By using of the properties of almost periodic functions and exponential dichotomy of linear system as well as Krasnoselskii’s fixed point theorem, sufficient conditions for the existence of almost periodic solution are proved. An illustrative example is given to demonstrate the effectiveness of the obtained results.
MSC:
34K14Almost and pseudo-periodic solutions of functional differential equations
34K40Neutral functional-differential equations
47N20Applications of operator theory to differential and integral equations
References:
[1]Cook, K.; Krumme, D.: Differential difference equations and nonlinear initial-boundary-value problems for linear hyperbolic partial differential equations, J. math. Anal. appl. 24, 372-387 (1968) · Zbl 0186.16902 · doi:10.1016/0022-247X(68)90038-3
[2]Rubanik, V. P.: Oscillations of quasilinear systems with retardation, (1969)
[3]Abbas, S.; Bahuguna, D.: Almost periodic solutions of neutral functional differential equations, Comput. math. Appl. 55, No. 11, 2593-2601 (2008) · Zbl 1142.34367 · doi:10.1016/j.camwa.2007.10.011
[4]Chen, F. D.; Lin, F. X.; Chen, X. X.: Sufficient conditions for the existence of positive periodic solutions of a class of neutral delay models with feedback control, Appl. math. Comput. 158, No. 1, 45-68 (2004) · Zbl 1096.93017 · doi:10.1016/j.amc.2003.08.063
[5]Chen, Xiaoxing: Almost periodic solutions of nonlinear delay population equation with feedback control, Nonlinear anal. 8, No. 1, 62-72 (2007) · Zbl 1120.34054 · doi:10.1016/j.nonrwa.2005.05.007
[6]Chen, Xiaoxing; Chen, Fengde: Almost periodic solutions of a delay population equation with feedback control, Nonlinear anal. 7, 559-571 (2006) · Zbl 1128.34045 · doi:10.1016/j.nonrwa.2005.03.017
[7]Chen, Xiaoxing: Periodicity in a nonlinear discrete predator–prey system with state dependent delays, Nonlinear anal. Ser. B. RWA 8, 435-446 (2007) · Zbl 1152.34367 · doi:10.1016/j.nonrwa.2005.12.005
[8]Dib, Y. M.; Maroun, M. R.; Raffoul, Y. N.: Periodicity and stability in neutral nonlinear differential equations with functional delay, Electron. J. Differential equations 142, 1-11 (2005) · Zbl 1097.34049 · doi:emis:journals/EJDE/Volumes/2005/142/abstr.html
[9]Fink, A. M.: Almost periodic differential equations, Lecture notes on mathematics 377 (1974) · Zbl 0325.34039
[10]Gopalsamy, K.; Zhang, B. G.: On a neutral delay-logistic equation, Dyn. stab. Syst. 2, 183-195 (1988) · Zbl 0665.34066 · doi:10.1080/02681118808806037
[11]Hale, J. K.: Theory of functional differential equations, (1977)
[12]Islam, M. N.; Raffoul, Y. N.: Periodic solutions of neutral nonlinear system of differential equations with functional delay, J. math. Anal. appl. 331, 1175-1186 (2007) · Zbl 1118.34057 · doi:10.1016/j.jmaa.2006.09.030
[13]Liu, G. R.; Yan, J. R.; Zhang, F. Q.: Positive periodic solutions for a neutral delay Lotka–Volterra system, Nonlinear anal. TMA 67, 2642-2653 (2007) · Zbl 1125.34048 · doi:10.1016/j.na.2006.09.029
[14]Li, Y. K.: Positive periodic solutions of periodic neutral Lotka–Volterra system with state dependent delays, J. math. Anal. appl 330, 1347-1362 (2007) · Zbl 1118.34059 · doi:10.1016/j.jmaa.2006.08.063
[15]Li, Z.; Wang, X.: Existence of positive periodic solutions for neutral functional differential equations, Electron. J. Differential equation 34, 1-8 (2006) · Zbl 1099.34063 · doi:emis:journals/EJDE/Volumes/2006/34/abstr.html
[16]Raffoul, Y. N.: Periodic solutions for neutral nonlinear differential equations with functional delay, Electron. J. Differential equations 102, 1-7 (2003) · Zbl 1054.34115 · doi:emis:journals/EJDE/Volumes/2003/102/abstr.html
[17]Yuan, R.: The existence of almost periodic solution of a population equation with delay, Appl. anal. 61, 45-52 (1999) · Zbl 0879.34044 · doi:10.1080/00036819608840443
[18]Huo, H. F.: Existence of positive periodic solutions of a neutral delay Lotka-Volterra system with impulses, Comput. math. Appl. 48, 1833-1846 (2004) · Zbl 1070.34109 · doi:10.1016/j.camwa.2004.07.009
[19]He, C. Y.: Almost periodic differential equations, (1992)
[20]Lin, Faxing: Exponential dichotomy of linear system, (1999)
[21]Smart, D. R.: Fixed points theorems, (1980)